# SDR P5CA9800870

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 2718
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 2718-2728 LT UPPER FUSELAGE AREA BWL 310 SLIGHT DENT.  AREA SMOOTHED PER SRM 51-10-01 AND REPROTECTED PER SRM 51-10-02.
